# SDR 06FDEA2061

- Difficulty date: May 29, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR 8" BY 14" ON LOWER FUSELAGE BS 1166, STR 19L-20L,   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.   REMOVED AND REPLACED LOWER FUSELAGE SKIN REPAIR DOUBLER BS 1166 STR 19L-20L PER SRM 53-30-3, FIG 1, 51-30-2, 51-30-5, 51-30-8, 51-10-2, MAJOR REPAIR.  AFTER INVESTIGATION OF PREVIOUS REPAIR AT BS 1166, STR 19L-20L WAS FOUND NOT TO BE PER APPROVED DATA.
